# SDR SWIA202056169

- Difficulty date: December 8, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Lt Wing To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TO FUSELAGE FITTING - FS 473 - LOWER ATTACH FITTING SHOWS EVIDENCE OF CHAFFING ON EXTERIOR PANEL 2 PLACES AS MARKED   (C-CHECK) RO 2/9/2021   REMOVED CHAFFING AT THE LH WING TO FUSELAGE FITTING FS.473 LOWER ATTACH FITTING REF CRJ 200 SRM 51-12-00 FOUND TO BE WITHIN LIMITS AND COMPLIED WITH ALL APPLICABLE STEPS OF REO 601R-57-21-3393 REV-- DATED 2020-12-30. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
